A genetic algorithm with expansion and exploration operators for the maximum satisfiability problem

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)1183-1190
Number of pages8
JournalApplied Mathematical Sciences
Volume7
Issue number21-24
Publication statusPublished - 2013

Keywords

  • Expansion operator
  • Exploration operator
  • Genetic algorithms
  • Maximum satisfiability

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'A genetic algorithm with expansion and exploration operators for the maximum satisfiability problem'. Together they form a unique fingerprint.

Cite this